If overdose is suspected, contact your local poison control center or emergency room immediately. US residents should call the US National Poison Hotline at 1-800-222-1222. Canada residents should call a provincial poison control center. Symptoms of overdose may include: stomach pain, nausea, vomiting, diarrhea.
If you are...Read more
When you take a multivitamin and mineral supplement, your are already supplying your body with nineteen vitamins and minerals. However,... Read more »
People under emotional stress especially during physical injury are required to take vitamin B-complex to feel more relaxed. Experts often... Read more »
There’s been a lot of news coverage recently about Rep. Michelle Bachmann’s migraines. I don’t pretend to know what’s triggering... Read more »
The deciding factor for my decision to have gastric bypass surgery was my poor health. I had already been diagnosed with diabetes and sleep... Read more »
In May, I told you about a small study that found high-dose thiamine improved fibromyalgia symptoms – particularly fatigue and pain. I... Read more »